Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On continuity of inverse operators


Author: W. Słowikowski
Journal: Bull. Amer. Math. Soc. 67 (1961), 467-470
DOI: https://doi.org/10.1090/S0002-9904-1961-10639-3
MathSciNet review: 0131742
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Warszawa, Monografje Matematyczne, 1932.
  • 2. Vlastimil Pták, Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958), 41–74. MR 0105606
  • 3. J. L. Kelley, Hypercomplete linear topological spaces, Michigan Math. J. 5 (1958), 235–246. MR 0103403
  • 4. Laurent Schwartz, Théorie des distributions. Tome II, Actualités Sci. Ind., no. 1122 = Publ. Inst. Math. Univ. Strasbourg 10, Hermann & Cie., Paris, 1951 (French). MR 0041345
  • 5. Karl Zeller, Über Stetigkeit von Integraltransformationen, Math. Z. 55 (1952), 167–182 (German). MR 0046473, https://doi.org/10.1007/BF01268652
  • 6. W. Słowikowski, (ℎ𝐹)-spaces and the Banach inversion property, Bull. Acad. Polon. Sci. Cl. III. 5 (1957), 487–489, XLI (English, with Russian summary). MR 0090007


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10639-3